Czechoslovak Mathematical Journal, Vol. 70, No. 4, pp. 1197-1204, 2020
Coleman automorphisms of finite groups with a self-centralizing normal subgroup
Received September 23, 2019. Published online September 24, 2020.
Abstract: Let $G$ be a finite group with a normal subgroup $N$ such that $C_G(N)\leq N$. It is shown that under some conditions, Coleman automorphisms of $G$ are inner. Interest in such automorphisms arose from the study of the normalizer problem for integral group rings.
Keywords: Coleman automorphism; integral group ring; the normalizer property